Kat I know what ur going through. I've been on prescribed opiates for 5 years now. I have successfully weaned myself off of fentynal and methadone but i can not seem to be able to get off the vicodin. i do know there are online discussion groups for NA. (Narcotics Anonymous). i just googled narcotics anonymous online and there is a plethora of sites! Dont be too hard on yourself also. this IS mentally draining and eating properly helps. drink tons of water to stay hydrated and check out opiate withdrawal on youtube as well. b4 u take any medicine at least anonymously ask a pharmacist about it. i use imodium tablets. they help with diarrhea and ease withdrawal symptoms if the dose is high enough.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.